# SDR FDEA200910093531

- Difficulty date: October 9, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69678811
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT LOWER TORQUE BOX, UPPER WEB SUPPORT ANGLE IS CRACKED AT STA 1273 ON FWD SIDE RADIUS. REMOVED ANGLE SUPPORT IAW SRM 51-30-2, LOCATED AND DRILLED NEW ANGLE   SUPPORT IAW SRM 51-30-5 REV. 101. INSTALLED NEW UPPER WEB SUPPORT ANGLE IAW SRM 51-30-2 REV. 101.
